# SDR COEA2022122901701

- Difficulty date: October 24, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N701FE
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 1680
- Aircraft time: 427 hours, 388 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Part number: S5371705200
- Condition: Cracked
- Location: Roller Guide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ALUMINUM ROLLER GUIDE SUPPORT REPLACED BY NEW STEEL SUPPORT.   REPAIRED IAW SRAS ES_0157948_01.
